# SDR IXXA202112210001

- Difficulty date: November 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 145T19036
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Part time: 92,380 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0200-0090 R/H FRAME STA 859 THE FRAME INNER CHORD
IS CRACKED ON LOWER END COMMON TO THE
STUB BEAM. (VERIFIED WITH HFEC SURFACE
SCAN.)
